# SDR SWAA2013010711193

- Difficulty date: December 13, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BETWEEN BS 460 TO BS 480 AND STR 26L FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED BETWEEN BS 460 TO BS 480 AND S-26L FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 SRM B737-300 51-40-02 AND DRAWING 69-41473.
